COLDREX MAXGRIP C x 12 tablets

GlaxoSmithKline


£10.99 £20.00




  • COLDREX MAX GRIP C is a preparation with an expectorant and analgesic effect. In addition, COLDREX lowers fever and clears clogged nose and sinuses. COLDREX has immunostimulating properties and strengthens immunity.

COLDREX Composition:
1 tablet contains 500 mg of paracetamol, 25 mg of caffeine, 5 mg of phenylephrine hydrochloride, 20 mg of terpin hydrate and 30 mg of ascorbic acid (vitamin C) and auxiliary substances: corn starch, soluble starch, talc, stearic acid, povidone, potassium sorbate , sodium lauryl sulfate, yellow dye (E110).

COLDREX Action:
The product contains paracetamol known for its analgesic and antipyretic properties. It also contains phenylephrine that has a decongestant effect on the blood vessels of the nasal mucosa and reduces its congestion. It contributes to the restoration of the nose and sinuses, supporting free breathing. Caffeine strengthens the analgesic properties of paracetamol. It stimulates the body and nervous system. Terpene hydrate has expectorant properties. The preparation also supplements vitamin C deficiencies occurring in the initial period of infection.

COLDREX Contraindications:
- allergy to the components of the preparation 
- the occurrence of aneurysms 
- heart disease; 
- glucose-6-phosphate dehydrogenase deficiency; 
- alcoholism 
- severe liver and kidney failure; 
- hyperthyroidism; 
- diabetes; 
- taking beta blockers, tricyclic antidepressants 
- intraocular hypertension; 
- prostate hypertrophy; 
- increased blood pressure; 
- administration to children under 12 years of age

COLDREX Indications:
Use the preparation for symptoms of colds and flu, such as headache or throat, sinus inflammation, rhinitis, elevated body temperature.

COLDREX Dosage: To be used
orally. In adults and adolescents over 12 years of age, use 2 tablets. x 1-4 / 24h. Do not take more than 8 tablets / 24h.